RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1065–1068 (Mi dan47885)  

MATHEMATICS

On an analogue of the Novikov conjecture in a problem of Riemann–Schottky type for Prym varieties

I. A. Taimanov

Lomonosov Moscow State University

Full text: PDF file (612 kB)

Bibliographic databases:
UDC: 513.835
Presented: С. П. Новиков
Received: 02.12.1985

Citation: I. A. Taimanov, “On an analogue of the Novikov conjecture in a problem of Riemann–Schottky type for Prym varieties”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1065–1068

Citation in format AMSBIB
\Bibitem{Tai87}
\by I.~A.~Taimanov
\paper On an analogue of the Novikov conjecture in a problem of Riemann--Schottky type for Prym varieties
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1065--1068
\mathnet{http://mi.mathnet.ru/dan47885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890199}
\zmath{https://zbmath.org/?q=an:0685.14024}


Linking options:
  • http://mi.mathnet.ru/eng/dan47885
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1065

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019